# SDR IXXA10SMN086S

- Difficulty date: September 16, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT WING NR 2 STUB WING EXTERNAL LOWER REPAIR DOUBLER CRACKED. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED CRACKED DOUBLER. FABRICATED EXTERNAL AND INTERNAL DOUBLERS. PERFORMED HEAT TREATMENT. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 57-2-1A FIG 1, SRM 57-2-0, SRM 57-2-1A, SRM 51-1-1, DPS 7.00-1 REV "BL", SRM 51-1-8B,  SRM 51-1-20D AND SRM 51-3-1.
